Guys I'm having excessive itching all over my body, could this have anything to do with my Test and EQ cycle, I'm just taking aromsin every 3rd day or is it probbly something else. Going to see a doctor today but I dont want to tell him that I'm on gear
ive never seen anything like that whatsoever so something you are doing is not agreeing with you.. we dont know what else you are using and/or taking but thats not right... ive never heard of that with steroid use to that extent
Not using anything besides the two compounds and the estrogen control. nothings changed in my deit. it was just last nite tht it was really bad and couldnt sleep. I'm give it a few more days before i visit the doc
Could b somthing totally unrelated to gear like anything differnt in your diet? Switched to a differnt bath soap? And also you shouldn’t worry about tell your doctor your on gear they went going to care or turn you in to the police. There just there to help you medically not get involved In your life no need to worry bro
I have had itching too from a test EQ cycle. It ended up going away a week after I firsted the cycle. It was difficult to deal with, nothing helped. I figured it was something in the carrier oil that I reacted to.
I've gotten all kinds of sides from AAS. Generally they go away after my body adjusts from the jolt I gave it. That's why it's always best to start with the lowest dose possible and increase slowly every cycle after to give your body time to adjust. It's a marathon not a sprint.